# SDR CA130110006

- Difficulty date: January 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 21,469 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: C2CF209
- Condition: Corroded
- Location: Rudder
- Part time: 21,371 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RUDDER BAR ASSEMBLY WAS REMOVED FROM THE ACFT TO ADDRESS CORROSION ON THE LT PILOT SIDE, TYPICAL CORROSION DUE TO COASTAL OPERATIONS.  ON FURTHER INVESTIGATION, THE RUDDER BAR WAS DISSASSEMBLED TO FACILITATE CLEANING AND THE RUDDER TORQUE TUBE WAS FOUND TO BE COMPROMISED DUE TO CORROSION BENEATH THE PILOTS RT RUDDER PEDAL STUB TUBE.
